ISSN 2564-7784 | E-ISSN 2564-7040
Case Report
Effects of IVIG and Pulse Steroid Therapy in a Case of Allopurinol Induced DRESS Syndrome
1 Department of Dermatology, Süleyman Demirel University, School of Medicine, Isparta, Turkey  
2 Clinic of Dermatology, Kaçkar State Hospital, Rize, Turkey  
3 Department of Pathology, Trakya University, School of Medicine, Edirne, Turkey  
4 Department of Dermatology, Trakya University, School of Medicine, Edirne, Turkey  
Eur J Ther 2018; 24: 182-184
DOI: 10.5152/EurJTher.2018.237
Key Words: DRESS syndrome, allopurinol, pulse steroid
Abstract

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) is a drug reaction that causes peripheral eosinophilia and primarily renal and hepatic insufficiency and dysfunction of other visceral organs with skin rash as noticeable symptom. Early diagnosis and discontinuation of the culprit drug along with rapid treatment are required to reduce mortality rate. Herein, a case of allopurinol-induced DRESS syndrome is presented in which the patient was resistant to medium dose systemic steroid therapy and was treated with pulse steroid and IVIG treatment successfully. Pulse steroid therapy may be an alternative treatment option in refractory DRESS syndrome.

 

Key Words
Authors
All
Survey
AVES | Copyright © 2018 European Journal of Therapeutics | Latest Update: 09.10.2018